Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article
Chartrand, Gary; Harary, Frank
Planar Permutation Graphs. Annales de l'I.H.P. Probabilités et statistiques, 3 no. 4 (1967), p. 433-438
Full text djvu | pdf | Reviews MR 227041 | Zbl 0162.27605 | 1 citation in Numdam

stable URL: http://www.numdam.org/item?id=AIHPB_1967__3_4_433_0

Bibliography

[1] F. Harary, Recent results in topological graph theory. Acta Math. Acad. Sci. Hung., 15, 1964, 405-412.  MR 166775 |  Zbl 0127.39202
[2] K. Kuratowski, Sur le problème des courbes gauches en topologie. Fund. Math., 15, 1930, 271-283.
Article |  JFM 56.1141.03
[3] J. Petersen, Die Theorie der regulären Graphen. Acta Math., 15, 1891, 193-220.  JFM 23.0115.03
Copyright Cellule MathDoc 2014 | Credit | Site Map